| Model Number |
02.18.IF4.08.LM |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 9 may 2022: lot 2106127: (b)(4) items manufactured and released on 06-sep-2021.Expiration date: 2026-jul-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.
Event or Problem Description
The patient had a primary knee surgery (b)(6) 2022.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.